O sekvencijalnom testu znakova
Matematički vesnik, Tome 26 (1974) no. 1, p. 91
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
62N03
@article{MV_1974_26_1_a12,
author = {S. M. Stojanovi\'c},
title = {O sekvencijalnom testu znakova},
journal = {Matemati\v{c}ki vesnik},
pages = {91 },
year = {1974},
volume = {26},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MV_1974_26_1_a12/}
}
S. M. Stojanović. O sekvencijalnom testu znakova. Matematički vesnik, Tome 26 (1974) no. 1, p. 91 . http://geodesic.mathdoc.fr/item/MV_1974_26_1_a12/